International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 21, Pages 1341-1363

Stochastic processes on non-Archimedean Banach spaces

S. V. Ludkovsky

Theoretical Department, Institute of General Physics, 38 Vavilov Street, Moscow 119991 GSP-1, Russia

Received 27 August 2001

Copyright © 2003 S. V. Ludkovsky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Non-Archimedean analogs of Markov quasimeasures and stochastic processes are investigated. They are used for the development of stochastic antiderivations. The non-Archimedean analog of the Itô formula is proved.